MAUDE Adverse Event Report: MED-EL Elektromedizinische Geraete GmbH SYNCHRONY; Cochlear Implant

MED-EL Elektromedizinische Geraete GmbH SYNCHRONY; Cochlear Implant
Model Number Mi1250 SYNCHRONY 2
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A wound-healing disorder developed at the posterior edge of the implant, resulting in skin penetration and exposure of the implant.The user was explanted.
 
Additional Manufacturer Narrative
The device has been explanted and has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.

Brand Name
SYNCHRONY
Common Device Name
Cochlear Implant
Manufacturer (Section D)
MED-EL Elektromedizinische Geraete GmbH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
+43()577885626
MDR Report Key50855840
Report Number9710014-2026-00887
Device Sequence Number10053679
Product Code MCM
UDI-Device Identifier09008737395452
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMi1250 SYNCHRONY 2
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/22/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale